# SDR C2XA01IA019

- Difficulty date: January 10, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTR - FLT 3533 - THE CREW REPORTED THAT THE FORWARD CABIN EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE APPLIED POWER TO THE AIRCAFT AND PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM IAW EMB-120 MM 33-50-00.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
